# SDR P5CA0501299

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,509 hours, 18,688 cycles
- Engine: Pwa JT9D7A
- Engine time: 75,871 hours, 16,396 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, J, A

## Discrepancy

DURING FULL THRUST T/O 650' NR 4 ENGINE FAILED WITH FIRE INDICATION.  SHUT DOWN ENGINE AND FIRED BOTTLES.  REPLACED NR 4 ENG PER WC 7100-002.  RUN UP OK.
